ClinVar Miner

Submissions for variant NM_015631.6(TCTN3):c.818A>G (p.Asn273Ser)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000800635 SCV000940364 uncertain significance Orofacial-digital syndrome IV; Joubert syndrome 18 2018-11-27 criteria provided, single submitter clinical testing This sequence change replaces asparagine with serine at codon 273 of the TCTN3 protein (p.Asn273Ser). The asparagine residue is moderately conserved and there is a small physicochemical difference between asparagine and serine. This variant is present in population databases (rs762720849, ExAC 0.001%). This variant has not been reported in the literature in individuals with TCTN3-related conditions. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.